Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Brodmann, M; Rotthaus, C; Sharp, R (2000). On annihilators and associated primes of local cohomology modules. Journal of Pure and Applied Algebra, 153(3):197-227.

Full text not available from this repository.

View at publisher


We establish the Local-global Principle for the annihilation of local cohomology modules over an arbitrary commutative Noetherian ring R at level 2. We also establish the same principle at all levels over an arbitrary commutative Noetherian ring of dimension not exceeding 4. We explore interrelations between the principle and the Annihilator Theorem for local cohomology, and show that, if R is universally catenary and all formal fibres of all localizations of R satisfy Serre's condition (Sr), then the Annihilator Theorem for local cohomology holds at level r over R if and only if the Local-global Principle for the annihilation of local cohomology modules holds at level r over R. Moreover, we show that certain local cohomology modules have only finitely many associated primes. This provides motivation for the study of conditions under which the set Um,n∈ℕ Ass(M/(Xm,yn)M) (where M is a finitely generated R-module and x, y ∈ R) is finite: an example due to M. Katzman shows that this set is not always finite; we provide some sufficient conditions for its finiteness. © 2000 Elsevier Science B.V. All rights reserved.


34 citations in Web of Science®
29 citations in Scopus®
Google Scholar™


Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:local cohomology module; finiteness dimension; local-global principle
Deposited On:31 May 2010 15:34
Last Modified:05 Apr 2016 13:25
Publisher DOI:10.1016/S0022-4049(99)00104-8
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0968.13010

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page